MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-PRIMARY FEMUR CEMENTED PS SIZE 3 NARROW / LEFT; FEMORAL COMPONENT CEMENTED

MEDACTA INTERNATIONAL SA GMK-PRIMARY FEMUR CEMENTED PS SIZE 3 NARROW / LEFT; FEMORAL COMPONENT CEMENTED
Catalog Number 02.07.2213L
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 07/19/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information received on 08 august 2017 and includes: no further treatment was provided, the implant was not revised but the patient hospitalization was prolonged.The patient had to have an additional follow-up.On 18 august 2017 the medical affairs director performed a clinical evaluation and commented as follows: the single image provided shows the presence of a proximal tibial fracture.Due to the little information provided, it is not possible to define the real cause of this event.It seems that no traumatic event was reported.Patient's characteristics such as female gender and age ((b)(4)) may be associated to the bone weakening that could have favoured the occurrence of fracture.However, based on the available information, the reason of this event cannot be determined.Batch review performed on 22 august 2017.Lot 156161: (b)(4) items manufactured and released on 05 february 2016.Expiration date: 2021-01-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
After the primary surgery, the patient alleged the pain.X-rays was taken several days after and found the bone fracture.Hospitalization was prolonged.

Brand Name
GMK-PRIMARY FEMUR CEMENTED PS SIZE 3 NARROW / LEFT
Common Device Name
FEMORAL COMPONENT CEMENTED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key6819960
Report Number3005180920-2017-00474
Device Sequence Number11162936
Product Code JWH
UDI-Device Identifier07630030820960
UDI-Public07630030820960
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K122232
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/13/2021
Device Catalogue Number02.07.2213L
Device Lot Number156161
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/27/2017
Initial Report FDA Received Date08/25/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age75 YR